# SDR 2010F00048

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N255GA
- Make and model: Gulstm GIV
- Aircraft serial: 1055
- Aircraft time: 8,852 hours, 4,015 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,852 hours, 4,015 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SURFACE AND INNER GRANULAR CORROSION LOCATED ON FWD WING PLANK IN THE AREA OF THE LT LOWER REBATE AT WING BL19.0 TO B.L.21.0. REF GDAS-BAF W/O SC3925.12.12 FOR FURTHER DETAILS. RECEIVED ENGINEERING DISPOSITION DATED 02/11/2010, W/O SC19577 STATING REPAIR IAW BLUE PRINT SE45803171-1 REV., PLANK RPR-WING,LWR, LT, LBL 20.0, FRONT BEAM,REF: FAA FORM 8100-9 DATED 02/15/2010, AR-E-1018 STRUCTURAL, SUBJECT MAJOR REPAIR , ACCEPTABLE USE OF BLUE PRINT SE40001055 REV. L TOP DWG.
